Alert archive / Ohio / Frost Advisories in 2012

Frost Advisory 2, NWS Wilmington, OH

April 4, 201213 counties in Ohio

NWS Wilmington, OH issued this frost advisory at Apr 4, 2012, 4:09 PM EDT for 13 counties in Ohio. It took effect at Apr 5, 2012, 2:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 4:09 PM EDT (20:09 UTC)
In effect from
Apr 5, 2012, 2:00 AM EDT
Expired
Apr 5, 2012, 4:02 AM EDT
In force
2 hr
Issued by
NWS Wilmington, OH

Counties Auglaize County, OH, Champaign County, OH, Delaware County, OH, Fairfield County, OH, Franklin County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Pickaway County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WWUS71 KILN 042009
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT WED APR 4 2012

...FROST POSSIBLE ACROSS PARTS OF THE OHIO VALLEY TONIGHT...
...FREEZING TEMPERATURES POSSIBLE ACROSS PARTS OF THE OHIO VALLEY
ON THURSDAY NIGHT...

.HIGH PRESSURE WILL BUILD SOUTH FROM HUDSONS BAY TOWARD THE GREAT
LAKES OVER THE NEXT TWO NIGHTS. NORTHERLY FLOW WILL PULL COLDER
AIR SOUTHWARD INTO THE OHIO VALLEY. FROST WILL BE POSSIBLE TONIGHT
IN LOW LYING AND SHELTERED AREAS ACROSS PORTIONS OF WEST CENTRAL
AND CENTRAL OHIO. COLDER AIR WILL FOLLOW ON THURSDAY
NIGHT...ALLOWING SOME LOCATIONS TO DROP BELOW FREEZING. FROST MAY
ACCOMPANY THE SUBFREEZING TEMPERATURES ON THURSDAY NIGHT AS WELL.

OHZ026-035-043>046-052-054>056-064-065-074-050415-
/O.NEW.KILN.FR.Y.0002.120405T0600Z-120405T1300Z/
/O.NEW.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/
HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-MADISON-
FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...KENTON...WAPAKONETA...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...LONDON...
COLUMBUS...NEWARK...CIRCLEVILLE...LANCASTER...LOGAN
409 PM EDT WED APR 4 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING.

* LOCATIONS...PORTIONS OF WEST CENTRAL AND CENTRAL OHIO.

* TEMPERATURES...FORECAST TEMPERATURES WILL DROP INTO THE MID 30S
  TONIGHT. LOW TEMPERATURES ON THURSDAY NIGHT WILL BE IN THE LOWER 30S.

* TIMING...FROST MAY DEVELOP LATE TONIGHT INTO EARLY THURSDAY
  MORNING. THE LOWEST TEMPERATURES WILL OCCUR LATE THURSDAY NIGHT
  INTO FRIDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW 32 DEGREES
FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA.

&&

$$

INZ050-058-059-066-OHZ034-042-051-053-060>063-070>073-080-082-
050415-
/O.NEW.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-DARKE-MIAMI-CLARK-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...CELINA...GREENVILLE...PIQUA...SPRINGFIELD...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE...HILLSBORO...PIKETON
409 PM EDT WED APR 4 2012

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING.

* LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF
  WESTERN AND CENTRAL OHIO.

* TEMPERATURES...TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE THURSDAY NIGHT
  INTO FRIDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED 
  OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$
1 follow-up statement
945 
WWUS71 KILN 050802
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
402 AM EDT THU APR 5 2012

...FROST ADVISORY FOR THIS MORNING CANCELED... 
...FREEZING TEMPERATURES POSSIBLE ACROSS PARTS OF THE OHIO VALLEY
TONIGHT...

.CONDITIONS ARE LESS FAVORABLE FOR FROST THIS MORNING THAN
ANTICIPATED. THEREFORE...THE FROST ADVISORY FOR THIS MORNING HAS
BEEN CANCELED.

HIGH PRESSURE AND A COOL AIRMASS WILL BUILD SOUTH TOWARD THE
REGION TONIGHT. UNDER MAINLY CLEAR SKIES...SOME LOCATIONS WILL
DROP TO AROUND FREEZING.

OHZ026-035-043>046-052-054>056-064-065-074-051615-
/O.CAN.KILN.FR.Y.0002.000000T0000Z-120405T1300Z/
/O.CON.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/
HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-MADISON-
FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING-
INCLUDING THE CITIES OF...KENTON...WAPAKONETA...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...LONDON...
COLUMBUS...NEWARK...CIRCLEVILLE...LANCASTER...LOGAN
402 AM EDT THU APR 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...FROST ADVISORY IS CANCELED...

FREEZE WATCH REMAINS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY
MORNING.

* LOCATIONS...PORTIONS OF WEST CENTRAL AND CENTRAL OHIO.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FROST MAY DEVELOP LATE TONIGHT INTO EARLY FRIDAY
  MORNING. THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT INTO
  FRIDAY MORNING.

* IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY 
  BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

INZ050-058-059-066-OHZ034-042-051-053-060>063-070>073-080-082-
051615-
/O.CON.KILN.FZ.A.0002.120406T0600Z-120406T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-DARKE-MIAMI-CLARK-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-
HIGHLAND-PIKE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...CELINA...GREENVILLE...PIQUA...SPRINGFIELD...EATON...
DAYTON...XENIA...WASHINGTON COURT HOUSE...HAMILTON...LEBANON...
WILMINGTON...CHILLICOTHE...HILLSBORO...PIKETON
402 AM EDT THU APR 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* LOCATIONS...PORTIONS OF EAST CENTRAL INDIANA...AND MUCH OF 
  WESTERN AND CENTRAL OHIO. 

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...THE LOWEST TEMPERATURES WILL OCCUR LATE TONIGHT INTO
  FRIDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Apr 4, 1:59 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 4, 1:59 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT WED APR 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SLOWLY SAG SOUTH AS THE DAY PROGRESSES.
SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. HIGH
PRESSURE FROM THE NORTH WILL SETTLE IN BEHIND THE FRONT THROUGH
THE END OF THE WEEK WITH DRY CONDITIONS AND NEAR NORMAL
TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FRONTAL BOUNDARY HAS WORKED TO AROUND THE OHIO RIVER BASED ON THE
14Z OBS. STILL SEEING SOME CONVECTION TRYING TO DEVELOP N OF THE
FRONT ALONG THE I-70 CORRIDOR. LATEST MESOSCALE MODELS ARE SHOWING
ISOLATED TO SCATTERED SHRA/TSRA ACROSS THE MAJORITY OF THE FA
TODAY. THE BEST CHC WILL BE ACROSS KENTUCKY IN THE VICINITY OF THE
FNT THIS AFTERNOON. LOWERED POPS TO 20 ACROSS MUCH OF OHIO/SE
INDIANA COUNTIES...WITH CHC POPS ACROSS KENTUCKY INTO EXTREME SRN
OH/INDIANA.

BUMPED HIGHS DOWN A DEGREE OR SO IN THE N BASED ON THE LATEST
GUIDIANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
SHOWERS MAY LINGER MAINLY SOUTH OF THE OHIO RIVER TONIGHT
AND THURSDAY AS WAVES OF LOW PRESSURE RIPPLE ALONG THE STALLED
FRONT OVER TENNESSEE. PRECIPITATION AMOUNTS SHOULD BE LIGHT IN A
REGIME OF MODEST LIFT AND MOISTURE. FOR THURSDAY NIGHT AND
FRIDAY...THE FRONT WILL BE WELL SOUTH OF THE AREA AND HIGH
PRESSURE WILL BE BUILDING DOWN FROM THE NORTH.

PATCHY FROST MAY OCCUR TONIGHT OVER NORTHERN COUNTIES AND DOWN TO
THE OHIO RIVER ON THURSDAY NIGHT AS THE COOLER AIRMASS BECOMES
ESTABLISHED UNDER CLEARING SKIES AND TEMPERATURES FALL INTO THE
30S. FROST FORMATION MAY BE MITIGATED BY WINDS AROUND THE EDGE OF
HIGH PRESSURE CENTERED OVER SOUTHERN CANADA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ON FRIDAY NIGHT...SFC HIGH WILL BUILD OVERHEAD...LEADING TO CLEAR
SKIES AND LIGHT WINDS. FROST WILL BE A CONCERN OVER MUCH OF THE
CWA EXCEPT PERHAPS NORTHERN KY...AND THE TYPICAL COOLER LOCALES
EAST OF COLUMBUS MAY APPROACH FREEZING (THESE TEMPERATURES
REPRESENT A DOWNWARD ADJUSTMENT FROM THE PREVIOUS FORECAST). AS
THE HIGH SLIDES EAST OF THE AREA ON SATURDAY...WINDS WILL BECOME
SOUTHERLY AND PROMOTE TEMPERATURES TO RISE A LITTLE ABOVE NORMAL.

THE NEXT SHORT WAVE TROUGH TO APPROACH FROM THE ROCKIES WILL MAINLY
SERVE TO SQUASH THE UPPER RIDGE...WITH MOST OF THE ENERGY REMAINING
NORTH OF THE AREA. A SFC LOW WILL TRACK WELL NORTH INTO
CANADA...WITH A TRAILING COLD FRONT CROSSING THE AREA ON SUNDAY.
MODELS DISAGREE A LITTLE ON TIMING...BUT APPEARS TO BE MAINLY A
DAYTIME EVENT...SO DELAYED POPS A LITTLE FROM PREVIOUS FORECAST. IN
WESTERLY FLOW THROUGHOUT THE ATMOSPHERE...THE FRONT WILL BE MOISTURE
STARVED...SO MAINTAINED THE LOW CHANCE POPS. INSTBY WILL BE WEAK BUT
PRESENT (MORESO SOUTH)...SO KEPT THUNDER MENTION. AIRMASS CHANGE
BEHIND THE FRONT WILL BE MINIMAL AS WEAK SFC RIDING EXTENDS INTO THE
AREA BY SUNDAY NIGHT INTO EARLY MONDAY...WITH TEMPERATURES REMAINING
SLIGHTLY ABOVE NORMAL.

AS UPPER LEVEL GYRE FORMS OVER EASTERN CANADA...ANOTHER SHORTWAVE
TROUGH WILL ROTATE DOWN THROUGH THE AREA LATE MONDAY INTO TUESDAY.
THIS SYSTEMS WILL BE MOISTURE STARVED AS WELL...SO LIMITED FORECAST
TO CHANCE POPS. LEFT THUNDER MENTION OUT WITH LIMITED INSTBY AND
HIGHER THETA-E SUPPRESSED FAR TO OUR SOUTH. WHILE MODELS DIFFER WITH
TIMING AND EXACT FEATURES...THEY AGREE ON THE MORE SUBSTANTIAL
EFFECT FROM THIS SYSTEM...WHICH WILL BE THE COLDER AIR IT PULLS
SOUTHWARD INTO THE AREA. FORECAST HIGH TEMPERATURES ON TUESDAY ARE
ABOUT 10 DEGREES BELOW NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTION IS BEGINNING TO EXPAND ESPECIALLY IN THE EXTREME S AS
HEATING COMBINES WITH CONVERGENCE ALONG THE FRONTAL BOUNDARY. STILL
SEEING A LINE OF CONVECTION FARTHER N...CLOSE TO I-70 ALONG THE
DEWPOINT GRADIENT. EXPECT SCT CONVECTION TO AFFECT THE SRN TAFS
THRU SUNSET. MODELS ARE STILL TRYING TO SHUNT ALL CONVECTION S OF
THE AREA AS THE AFTERNOON AND EVENING PROGRESSES. PUT A PERIOD OF
TEMPO MVFR CONDITIONS WITH THUNDER IN CVG/LUK TO COVER THE NEXT
FEW HOURS.

WITH LOSS OF DAYTIME HEATING AND THE FRONT BEING PUSHED S...CUT BACK
THE PCPN TO A VCSH BY 00Z. LINGERED A VCSH IN CVG/LUK UNTIL ABOUT 04Z.

LOW CLOUDS WILL CLEAR FROM S TO N...WITH SOME CI WORKING IN
OVERTOP AFTER 00Z.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...SNYDER
AVIATION...SITES
Hazardous weather outlook, Apr 4, 5:23 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
523 AM EDT WED APR 4 2012

INZ075-080-KYZ089>098-050930-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-
523 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-KYZ099-100-OHZ026-034-035-042>046-051>056-
060>065-070>074-077>082-088-050930-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-MASON-LEWIS-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
523 AM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A GOOD CHANCE FOR FROST FORMATION ON THURSDAY NIGHT AND
FRIDAY NIGHT WHEN LOW TEMPERATURES ARE FORECAST TO BE IN THE
LOWER TO MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 4, 2:02 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
202 PM EDT WED APR 4 2012

KYZ099-100-OHZ079-081-041830-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-
202 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN...
SOUTHWESTERN ADAMS...NORTHEASTERN MASON AND NORTHWESTERN LEWIS
COUNTIES THROUGH 230 PM EDT...

AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRADYSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ABERDEEN...MAYSVILLE...
TOLLESBORO AND MANCHESTER.

ALSO...BENTONVILLE...BRADYSVILLE...ORANGEBURG...RECTORVILLE...CONCORD
AND TRINITY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3871 8389 3885 8374 3867 8343 3850 8361
Special weather statement, Apr 4, 2:03 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
203 PM EDT WED APR 4 2012

KYZ090-091-094>096-041830-
OWEN KY-PENDLETON KY-BOONE KY-GALLATIN KY-GRANT KY-
203 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT GRANT...EASTERN GALLATIN...
EXTREME SOUTHERN BOONE...WESTERN PENDLETON AND NORTHERN OWEN COUNTIES
THROUGH 230 PM EDT...

AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELLISTON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CRITTENDEN...
WILLIAMSTOWN AND DRY RIDGE.

ALSO...KNOXVILLE...SHERMAN...WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN
BRIDGES...HOLBROOK...LAWRENCEVILLE AND KEEFER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3873 8490 3879 8484 3878 8482 3879 8481
      3881 8482 3887 8475 3869 8444 3852 8463
Special weather statement, Apr 4, 2:10 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT WED APR 4 2012

KYZ096>099-041845-
MASON KY-PENDLETON KY-ROBERTSON KY-BRACKEN KY-
210 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BRACKEN...ROBERTSON...
SOUTHEASTERN PENDLETON AND WESTERN MASON COUNTIES THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MILFORD...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
ROBERTSON...SOUTHEASTERN PENDLETON...SOUTHERN BRACKEN AND WESTERN
MASON COUNTIES...INCLUDING MILFORD...PETRA...POWERSVILLE...SANTA
FE...KENTONTOWN...PIQUA...MITCHELLS MILL...ABIGAIL...HITTVILLE...
STONEWALL AND MOUNT OLIVET.

LAT...LON 3848 8417 3850 8419 3852 8419 3855 8417
      3855 8421 3856 8422 3858 8421 3857 8429
      3857 8431 3869 8427 3864 8394 3843 8401
Special weather statement, Apr 4, 2:13 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT WED APR 4 2012

KYZ100-OHZ081-088-041845-
LEWIS KY-ADAMS OH-SCIOTO OH-
213 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SCIOTO...EASTERN ADAMS
AND EXTREME NORTHEASTERN LEWIS COUNTIES THROUGH 245 PM EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLUE
CREEK...MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT AND
PORTSMOUTH.

ALSO...TURKEY CREEK LAKE...MCDERMOTT...LOMBARDSVILLE...FRIENDSHIP...
SAINT PAUL...FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3872 8343 3889 8337 3882 8294 3872 8297
      3872 8302 3870 8303 3868 8302 3863 8306
Special weather statement, Apr 4, 2:44 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT WED APR 4 2012

KYZ096>098-041915-
PENDLETON KY-ROBERTSON KY-BRACKEN KY-
244 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN...ROBERTSON
AND SOUTHERN PENDLETON COUNTIES THROUGH 315 PM EDT...

AT 242 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORGAN...
MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
ROBERTSON...SOUTHERN PENDLETON AND SOUTHWESTERN BRACKEN COUNTIES...
INCLUDING MCKINNEYSBURG...BROWNING CORNER...NEAVE...KENTONTOWN...
HITTVILLE...POWERSVILLE...PETRA...MILFORD AND SANTA FE.

LAT...LON 3849 8418 3852 8419 3855 8417 3855 8421
      3856 8422 3858 8421 3856 8441 3854 8442
      3856 8448 3858 8449 3873 8441 3864 8403
      3847 8411
Special weather statement, Apr 4, 2:50 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 PM EDT WED APR 4 2012

KYZ095-096-041915-
PENDLETON KY-GRANT KY-
250 PM EDT WED APR 4 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRANT AND WESTERN
PENDLETON COUNTIES THROUGH 315 PM EDT...

AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLIAMSTOWN LAKE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
GRANT AND WESTERN PENDLETON COUNTIES...INCLUDING GOFORTH.

LAT...LON 3873 8440 3857 8450 3860 8465 3877 8457

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:17 AM EDTSpecial Weather StatementILNWarren58 min
Apr 4, 3:32 AM EDTAreal Flood AdvisoryILNClermont, Warren3 hr
Apr 4, 3:59 AM EDTSpecial Weather StatementILNClinton61 min
Apr 4, 4:19 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Warren3 hr
Apr 4, 1:37 PM EDTSpecial Weather StatementILNAdams23 min
Apr 4, 2:13 PM EDTSpecial Weather StatementILNScioto32 min
Apr 4, 4:09 PM EDTFreeze WatchILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 21 more23 hr

Nearby

Frost Advisories in Ohio, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.